susie0915 wrote:It will get worse, it is cumulative. I really didn't notice any issues until the last two weeks. The skin does become sore. My biggest issue was I felt like I was passing glass when I urinated. I had to use lidocaine to numb the area every time i went. I don't know if you're a man or woman. If you are male it may not affect you the same. I really didn't notice any side effects from the xeloda, but the radiation did show side effects the last two weeks, and for a couple weeks after I finished.
CF_69 wrote:I’m in the same boat.
Done 20 sessions now and have 5 more to go.
I’ve had some gas and more frequent bowel movements but no pain, or pooping glass like I’ve read. My tumor is quite high though, at the sigmoid/rectosigmoid junction, maybe that has something to do with that.
I worked out regularly until this week where I probably could have gone a few times, but opted not to.
I’ll try to finish strong next week.
The radiologist told me today that next week and the one after are when i’ll really feel it as the dose accumulates.
No nausea, no loss of appetite at all, and I don’t use cannabis.
From what I’ve read, I’d say I got off pretty easy on side effects so far, knocking furiously on wood.
Users browsing this forum: Google [Bot], sdino and 19 guests